Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Reason for pin pricks and twitching in legs while going to tanning bed? Had knee replacements, taking accuretic, sythroid and potassium supplement

i have been to the tanning bed twice and i am experiencing pin pricks in my leg. I have also experienced light twitching as well. The twitching stops when i get out of the bed, the pin pricks last for about 1/2 hour. I do not have a fair complection and generally tan easily. I do not over do tanning. No more than once a week maybe twice when I first start going. Why the pin pricks? And why just on the legs? I have knee replacements in both knees. The last one was Dec 2011. Could that be the problem? Medication are Accuretic, Synthroid and potassium supplement . Any ideas?
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  429
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
After reading your query it appears that you are suffering from sun sensitivity. Id is common phenomenon and do not worry about the same. apply a good sunscreen lotion all over the body before going to sun bed. Apply hydrocortisone cream and take benadryl if itching is high. Eat fruits containing vitamin A in your daily schedule.
Answered: Tue, 19 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor